American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hector Pasten. Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 417-446. MR 2833587.
Abstract, references, and article information
View Article: PDF

[2] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information
View Article: PDF

[3] Peter Tien-Yu Chern. On meromorphic functions with finite logarithmic order. Trans. Amer. Math. Soc. 358 (2006) 473-489. MR 2177027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Byung-Geun Oh. Aleksandrov surfaces and hyperbolicity. Trans. Amer. Math. Soc. 357 (2005) 4555-4577. MR 2156721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Lo Yang. Deficient values and angular distribution of entire functions . Trans. Amer. Math. Soc. 308 (1988) 583-601. MR 930073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert D. Berman. The level sets of the moduli of functions of bounded characteristic . Trans. Amer. Math. Soc. 281 (1984) 725-744. MR 722771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Simon Hellerstein, Li Chien Shen and Jack Williamson. Reality of the zeros of an entire function and its derivatives . Trans. Amer. Math. Soc. 275 (1983) 319-331. MR 678353.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Simon Hellerstein and Jack Williamson. The zeros of the second derivative of the reciprocal of an entire function . Trans. Amer. Math. Soc. 263 (1981) 501-513. MR 594422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Sh. Strelitz. On meromorphic solutions of algebraic differential equations . Trans. Amer. Math. Soc. 258 (1980) 431-440. MR 558182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. F. Ritt. Meromorphic functions with addition or multiplication theorems . Trans. Amer. Math. Soc. 29 (1927) 341-360. MR 1501392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] William F. Osgood. Singular points of analytic transformations . Trans. Amer. Math. Soc. 19 (1918) 251-274. MR 1501100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] T. H. Gronwall. On the expressibility of a uniform function of several complex variables as the quotient of two functions of entire character . Trans. Amer. Math. Soc. 18 (1917) 50-64. MR 1501061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1